# SDR HEEA0011135

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Defective
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TARSYN DEFECTIVE.  ADI ROLLS OVER AND AFCS KICKS IN PITCH.
